# SDR C2XA98IA069

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14445
- Make and model: Aerosp ATR42-500
- Aircraft serial: 503
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53971402294
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND BELLY FAIRING SUPPORT FRAME NR 27A CRACKED ON RIGHT SIDE.  MAINTENANCE STOP DRILLED THE CRACK AND INSTALLED A REPAIR DOUBELR IAW ATR42-500 SRM 51-70-00 AND 51-25-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
